hiya--I've been slowly weening off klonopin for about a yr--I've only been taking .5 mg at night to sleep for about 6 months, had no problems---and now I am trying to lower that--I've been doing it for a week and I'm having a hard time with just this last little bit (went down from 3 pills a day to 1 at night). the others were easy--but I've just cut it down to 3/4 of a pill at night and now I want to crawl into my closet and live there--noise is bugging me, everything is bugging me! I seem to be weak and hyper at the same time...I feel like punching people...ugh...is it normal to have such a hard time with just the last bit--or is it that I've been taking this the longest and am addicted now....any helpful supplements to help this? any advice or ideas would be greatly appreciated!
Posts You May Be Interested In
these constant episodes are becoming a problem that nobody is able to fixthe episodes are not that severe but the energy and the mild depression are too hard to control and due to the paradoxal effects they will not chane my medsi get alot done but spend too much time on craft supplies and crafting i am awake all night then fall asleep for 2 hrs in the morningthis is taking its toll on my body i...
In the last month I've had horrible mood swings. Been to all my doctor's trying to figure out my side effects from paxil and make sure it's not something else. Meanwhile I've been a train reck, one moment I'm edgy and irritable and freaking out and fighting with my husband and the next I'm down and depressed and feel like I want to cry. I just had a really bad depressive episode at the end of...